# SDR HEED95275

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100053
- Condition: Separation
- Location: M/R
- Part time: 7 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SEPERATION ON M/R BLADE TOP ARE AT ALL SIKORSKY TOOLING HOLES STATION 72.06, 121.50, AND 186.50. ORDER REPLACEMENT PART
